# SDR REXA2017112101195

- Difficulty date: November 21, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 23,882 hours, 15,613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Broken
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT NOTICED VOLUME BUTTON ON MEGAPHONE IS MISSING.  REMOVED AND REPLACED THE MEGAPHONE IAW AMM 25-61-14.  OPS CHECKED GOOD.
